# SDR SWAA2022021795552

- Difficulty date: June 7, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TANK INTERCOSTAL ATTACK BRACKET CRACKED BS 947 LBL9 / REMOVED DISCREPANCY ATTACH BRACKET PER SRM 51-40-02-0G-0 89263C 07JUN18 AND REPLACED. WATER TANK INTERCOSTAL ATTACH BRACKET AT BS 947 LBL 9 IAW SRM 51-40-02-0G-0 AND DWG 149A8103
